Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 97, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Sep 2, 2007, 4:49 PM EDT for Osceola County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2007, 4:49 PM EDT (20:49 UTC)
- Expired
- Sep 2, 2007, 5:17 PM EDT
- In force
- 28 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 69 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 022049
SVRMLB
FLC097-022145-
/O.NEW.KMLB.SV.W.0097.070902T2049Z-070902T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT SUN SEP 2 2007
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OSCEOLA COUNTY IN FLORIDA.
* UNTIL 545 PM EDT
* AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
KISSIMMEE...AND MOVING EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
EAST LAKE TOHO...SAINT CLOUD AND NARCOOSSEE
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 2817 8124 2820 8147 2833 8145 2834 8139
2833 8122
TIME...MOT...LOC 2049Z 280DEG 4KT 2828 8135
$$
KELLY1 follow-up statement
000
WWUS52 KMLB 022117
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
516 PM EDT SUN SEP 2 2007
FLC097-022126-
/O.CAN.KMLB.SV.W.0097.000000T0000Z-070902T2145Z/
OSCEOLA FL-
516 PM EDT SUN SEP 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY IS
CANCELLED...
...OTHER STRONG STORMS ARE DEVELOPING FROM NARCOOSSEE AND ALLIGATOR
LAKE SOUTHWARD TO LAKE KISSIMMEE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING OVER KISSIMMEE HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...OTHER STRONG
STORMS ARE DEVELOPING FROM NARCOOSSEE AND ALLIGATOR LAKE SOUTHWARD
TO LAKE KISSIMMEE. HEAVY RAIN...STRONG WIND GUSTS AND DANGEROUS
LIGHTNING STRIKES WILL BE POSSIBLE.
LAT...LON 2817 8124 2820 8147 2833 8145 2834 8139
2833 8122
TIME...MOT...LOC 2116Z 280DEG 4KT 2827 8132
$$
KELLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:22 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 2, 2:22 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 222 PM EDT SUN SEP 2 2007 .DISCUSSION... TONIGHT...ANOTHER ACTIVE ROUND OF AFTERNOON STORMS MOVING IN FROM THE WEST WITH A WEAK WESTERLY STEERING WIND. MOISTURE LEVELS WERE QUITE HIGH ON THE XMR SOUNDING EARLIER AND THIS COUPLED WITH LIGHT WINDS WILL CREATE SOME HEAVY RAIN OCCURRENCES OVER THE AREA THIS AFTERNOON AND EVENING. EXPECT LINGERING SHOWERS AND SCATTERED EVENING THUNDERSTORMS ACROSS THE AREA THROUGH 02Z WITH CONCENTRATION AT THE COAST AFTER INTERACTION WITH THE EAST COAST SEA BREEZE BOUNDARY. EVENING PRECIP FORECAST KEEPS A SLIGHTLY HIGHER RAIN CHANCE ALONG THE COAST AND MARINE AREAS. WILL KEEP A SCT PRECIP MENTION THIS EVENING WITH THE HIGHER AMTS ACROSS THE CENTRAL AND NORTH SECTIONS. ACTIVITY WILL SLOWLY DISSIPATE WHILE BECOMING SITUATED MAINLY OVER THE OFFSHORE WATERS TONIGHT. MON-WED...FORECAST HIGHLY DEPENDENT ON THE MODEL TREND TOWARDS DEVELOPING A SURFACE LOW OFF NORTHEAST FLORIDA ALONG STALLED FRONTAL BOUNDARY...AND THEN A VERY SLOW MOVEMENT. HAVE NOT MADE MANY CHANGES TO PREVIOUS FORECAST WHICH WAS IN PRETTY CLOSE AGREEMENT TO THE LATEST RUN. THE GFS STARTS TO BRING DRYING INTO NORTHERN PORTIONS ON MON BUT THIS LOOKS TOO QUICK AND HAVE JUST KEPT THE PREVIOUS FORECAST POPS OF 50 PERCENT INLAND AND 60 PERCENT ALONG THE COAST AS WEST/NORTHWEST FLOW FAVORS THE COASTAL COUNTIES FOR HIGHEST AFTERNOON POPS. ON TUE...HAVE STARTED TO TREND POPS DOWN SLIGHTLY ESPECIALLY ACROSS THE NORTH AS LOW PRESSURE CENTER SHOULD START TO FILTER IN SOME DRIER AIR. STILL HAVE 40 PERCENT FOR MOST AREAS EXCEPT 50 PERCENT ALONG THE SOUTH HALF OF THE COAST. WITH LITTLE MOVEMENT OF THE LOW PRESSURE CENTER OFF NORTHEAST FLORIDA...HAVE TRENDED POPS DOWN A LITTLE MORE FOR WED TO 30/40 PERCENT NORTH/SOUTH SINCE IF THE FLOW STAYS PERSISTENT OUT OF THE NORTHWEST TO NORTH THERE WILL BE CONTINUED DRYING. THU-SUN...WOULD EXPECT THAT THERE IS A GOOD CHANCE THAT THE LOW WILL ATTAIN TROPICAL STATUS IF IT STAYS OUT OVER THE WARM WATERS FOR SO LONG. THE LATEST GFS DOES NOT MOVE IT OUT TO THE NORTHEAST BUT INSTEAD TRAPS IT BELOW A BUILDING RIDGE TO THE NORTH AND ACTUALLY STARTS DRIFTING IT BACK TO THE WEST AND THEN NORTHWEST. I HAVE NOT MADE ANY CHANGES TO THIS PART OF THE FORECAST AS IT IS HIGHLY DEPENDENT ON SOME PROBABLE INTERPLAY BETWEEN THE MID LATITUDES AND TROPICS. A SHORTWAVE TROUGH MOVING ACROSS THE WESTERN STATES INTO THE MID SECTION OF THE COUNTRY IS PROGGED LATE IN THE PERIOD WHICH WOULD TEND TO PULL THE LOW NORTHWARD...HOWEVER THE EVOLUTION OF THIS TROUGH IS HIGHLY UNCERTAIN SINCE HENRIETTE AND FELIX MAY HAVE SOME INFLUENCE ON IT. && .AVIATION...SCT MVFR WITH ISOLD IFR CONDITIONS IN PRECIP AND TSRA THROUGH 02Z BECOMING VFR AREA WIDE BY 04Z. MAIN THREATS WL BE ISOLD CONVECTIVE DOWNBURST WINDS NEAR AIRPORT SITES AND REDUCED VISBYS THROUGH AROUND 02Z. LOCAL 3-4SM BR OVER INLAND SITES THROUGH DAYBREAK DUE TO RAIN SOAKED GROUND AND LIGHT OFFSHORE WINDS. && .MARINE...WINDS AND SEAS WL BE HIGHER AT THE NEARSHORE WATERS AS ORGANIZED STORMS MOVE OFFSHORE ESP NORTH OF FORT PIERCE INLET. THE THREAT FOR STRONG WIND GUSTS AND FREQUENT LIGHTNING EXISTS AS WELL AND WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR EVENING STORMS THROUGH AROUND 10 PM. MON...SHOULD MAINTAIN AN WEST/NORTHWEST FLOW AND OTHER THAN STORMS MOVING OFFSHORE DURING THE AFTERNOON...THERE SHOULD BE NO WIND/SEA PROBLEMS. TUE-FRI...THIS PORTION OF THE FORECAST COULD SEE A SIGNIFICANT DETERIORATION IN BOATING CONDITIONS AS A SLOW MOVING LOW PRESSURE CENTER IS FORECAST JUST TO THE NORTH OF THE WATERS. WITH SUCH A SLOW MOVEMENT...AND POSSIBLE INTENSIFICATION DUE TO THE VERY WARM WATERS...WE COULD BE IN FOR A SIGNIFICANT MARINE EVENT WITH INCREASING SEAS AND POSSIBLE BEACH EROSION. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 92 74 88 / 40 60 40 40 MCO 75 93 74 91 / 40 50 30 40 MLB 73 92 73 90 / 30 60 40 50 VRB 74 92 74 91 / 30 60 40 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...PENDERGRAST LONG TERM....LASCODY
Hazardous weather outlook, Sep 2, 9:40 AM EDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 940 AM EDT SUN SEP 2 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 022100- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 940 AM EDT SUN SEP 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...DEADLY LIGHTNING AND VERY HEAVY RAIN THIS AFTERNOON... ...THUNDERSTORM IMPACT... LIGHTNING STORMS WILL BECOME NUMEROUS IN THE AFTERNOON ACROSS EAST CENTRAL FLORIDA. THE MAIN HAZARDS WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES...WIND GUSTS TO 50 MPH AND SMALL HAIL. NUMEROUS LIGHTNING STRIKES TO STRUCTURES OCCURRED IN FIVE DIFFERENT COMMUNITIES IN CENTRAL FLORIDA ON SATURDAY. AS WE ENJOY THE OUTDOOR ACTIVITIES THIS HOLIDAY WEEKEND KEEP AN EYE TO THE SKY FOR THE DEVELOPMENT AND APPROACH OF LIGHTNING STORMS. MOVE INDOORS BEFORE STORMS APPROACH AS LIGHTNING STRIKES CAN OCCUR WELL AWAY FROM THE RAINFALL AREAS. ...FLOOD IMPACT... A VERY SLOW EASTWARD STORM MOVEMENT WILL INCREASE THE POTENTIAL FOR EXCESSIVE ACCUMULATIONS OF RAINFALL. NUMEROUS AFTERNOON SHOWERS AND LIGHTING STORMS WILL PRODUCE LOCAL RAIN AMOUNTS OF TWO TO THREE INCHES. HEAVY RAIN WILL EASILY COLLECT IN LOW SPOTS AND ROAD SURFACES CREATING HAZARDOUS DRIVING CONDITIONS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAIN AND USE LOW BEAM HEADLIGHTS. DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. ...MARINE THUNDERSTORM GUST IMPACT... SCATTERED TO NUMEROUS LIGHTNING STORMS MOVING FROM THE MAINLAND SLOWLY OVER THE INTRACOASTAL WATERS AND NEAR SHORE ATLANTIC WATERS WILL HAVE A POTENTIAL TO PRODUCE WIND GUSTS OF 30 TO 40 KNOTS. THE BEST CHANCE FOR STRONG MARINE GUSTS WILL GENERALLY BE NORTH OF FORT PIERCE INLET THIS AFTERNOON. ...WATERSPOUT IMPACT... A LIGHT WIND PROFILE COMBINED WITH VERY HIGH MOISTURE HAS SHOWN AN INCREASED POTENTIAL FOR THE DEVELOPMENT OF WATERSPOUTS. SPOUT FORMATION WILL BE POSSIBLE MOST NOTABLY IN THE VICINITY OF THE INTRACOASTAL WATERWAY ALONG THE SPACE AND TREASURE COAST AS WELL AS NEAR MERRITT ISLAND AND CAPE CANAVERAL AS STRONG SURFACE HEATING OCCURS. SPOUTS WILL BE POSSIBLE DURING RAPID CLOUD GROWTH STAGE AND ALSO NEAR EXISTING STORMS AS THEY CROSS THE COAST LINE FROM THE MAINLAND WHILE INTERACTING WITH AN EAST COAST SEA BREEZE BOUNDARY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MOIST CONDITIONS WILL LINGER THE REMAINDER OF THE LABOR DAY WEEKEND AND THROUGH MUCH OF NEXT WEEK. THE PRESENCE OF A FRONTAL TROUGH JUST NORTH OF THE AREA WILL ALSO PROVIDE FOR INCREASED RAINFALL POTENTIAL. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PENDERGRAST
In the hours before
Special weather statement, Sep 2, 3:08 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 308 PM EDT SUN SEP 2 2007 FLZ041-044-141-022000- COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY- 308 PM EDT SUN SEP 2 2007 ...STRONG THUNDERSTORMS AFFECTING NORTHERN LAKE COUNTY AND VOLUSIA COUNTY... AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM NEAR ASTOR. THE STORM WAS NEARLY STATIONARY. ADDITIONAL STRONG STORMS ARE DEVELOPING ACROSS NORTHERN AND CENTRAL VOLUSIA COUNTY FROM DELAND AND PIERSON TO ORMOND BEACH AND DAYTONA BEACH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED DUE TO SLOW STORM MOTION... CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Special weather statement, Sep 2, 3:39 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 339 PM EDT SUN SEP 2 2007 FLZ047-022030- SOUTHERN BREVARD COUNTY- 339 PM EDT SUN SEP 2 2007 ...STRONG THUNDERSTORMS AFFECTING SOUTH CENTRAL BREVARD COUNTY... AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER CAMP HOLLY FISH CAMP. THE STORM WAS NEARLY STATIONARY. THIS STORM WAS DEVELOPING ALONG THE EAST COAST SEA BREEZE. ADDITIONAL DEVELOPMENT ALONG THIS BOUNDARY NORTH TO VIERA AND SOUTH TOWARDS BLUE CYPRESS LAKE IS LIKELY. THE PRIMARY THREAT WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. SEDLOCK
Special weather statement, Sep 2, 3:40 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 340 PM EDT SUN SEP 2 2007 FLZ041-141-022030- COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY- 340 PM EDT SUN SEP 2 2007 ...STRONG THUNDERSTORMS AFFECTING VOLUSIA COUNTY... AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG STORMS FROM DELTONA TO LAKE HELEN AND DELAND. MOVEMENT IS SLOW AND ERRATIC BUT GENERALLY TOWARD THE EAST AT 5 TO 10 MPH. A SPECIAL MARINE WARNING REMAINS IN EFFECT FOR THE VOLUSIA COUNTY INTRACOASTAL AND COASTAL WATERS UNTIL 415 PM. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED DUE TO THE SLOW STORM MOTION... CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Special weather statement, Sep 2, 4:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 412 PM EDT SUN SEP 2 2007 FLZ045-046-141-147-022130- COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE- 412 PM EDT SUN SEP 2 2007 ...STRONG THUNDERSTORMS DEVELOPING ALONG BOUNDARY COLLISION ROUGHLY ALONG THE SAINT JOHNS RIVER THROUGH 530 PM... AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 11 MILES NORTHWEST OF MAYTOWN. ADDITIONAL STRONG STORMS WILL DEVELOP SOUTHWARD ALONG A BOUNDARY COLLISION FROM SOUTHEAST VOLUSIA COUNTY...EASTERN SEMINOLE COUNTY AND EASTERN ORANGE COUNTY. MOVEMENT IS SLOW AND ERRATIC BUT GENERALLY TOWARD THE EAST AT 5 TO 10 MPH...TOWARD EDGEWATER AND OAK HILL. A FEW OF THE STORMS MAY AFFECT NORTHERN BREVARD COUNTY. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Special weather statement, Sep 2, 4:25 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 425 PM EDT SUN SEP 2 2007 FLZ045-046-141-147-022130- COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE- 425 PM EDT SUN SEP 2 2007 ...STRONG THUNDERSTORMS DEVELOPING ALONG BOUNDARY COLLISION ROUGHLY ALONG THE SAINT JOHNS RIVER THROUGH 530 PM... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING LINE OF STRONG STORMS 11 MILES NORTHWEST OF MAYTOWN SOUTH INTO NORTH BREVARD COUNTY. ADDITIONAL STRONG STORMS WILL DEVELOP IN EASTERN SEMINOLE COUNTY AND EASTERN ORANGE COUNTY. MOVEMENT IS SLOW AND ERRATIC BUT GENERALLY TOWARD THE EAST AT 5 TO 10 MPH...TOWARD OAK HILL...SCOTTSMOOR...MIMS AND TITUSVILLE. A SPECIAL MARINE WARNING IS IN EFFECT UNTIL 615 PM FOR THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS BETWEEN PONCE INLET AND TITUSVILLE. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Special weather statement, Sep 2, 4:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 436 PM EDT SUN SEP 2 2007 FLZ053-022115- OSCEOLA- 436 PM EDT SUN SEP 2 2007 ...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN OSCEOLA COUNTY... AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER KISSIMMEE...MOVING SOUTHEAST AT 5 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE CAMPBELL. THE PRIMARY THREAT WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. SEDLOCK
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 2:17 PM EDT | Special Marine Warning | MLB | 118 min | |
| Sep 2, 4:18 PM EDT | Special Marine Warning | MLB | 117 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.